Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from red rashes on face, chest and back. Reoccurs after stopping medicine. Any permanent solution?

its going worse on my skin..i am 27..male..from last 2 years im suffering from red rash like things whole on my face..not acne ..even on my chest and back...diagnosed last time..taken medicine...magically it has bn cured but when i stopped taking medicine..after 4 weeks agin came it looking for good expert who can cure it for my lifetime..goutam..0000..
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear Goutam..,
Thanks for choosing HCM..,
Rash on the face and disappear after treatment..,
again appearing after 4 weeks..,
it is due to exo-allergen.,
So avoid it, extend same treatment few days more..,
Answered: Wed, 4 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor